... of the cause of it? What should I do? Does anyone know of a drug that can help with my depression and not interfere with my sexual desire
I am on Celexa and Seroquel ... I have a serious loss of sexual desire... could these drugs be part?
- 21 Apr 2011 by martinjoannarose
- 21 Apr 2011
- celexa, seroquel, depression, bipolar disorder, post traumatic stress disorder, insomnia, anxiety and stress, schizoaffective disorder
i looked up both medications and celexa the number one side effect is decrease in sexual desire. seroquel your safe there is no mention of decrease in sex at all anywhere. so changing celexa might be the way to go. im not sure what an alternative would be but i hope i was helpful on the other stuff. if i was would you mark yes after the answer thanks and good luck, amber
The ony antidepressant that I am aware of that may not effect sex drive is Wellbutrin. You need to discuss this with your doctor. My doctor took me very seriously when I brought it up and is in the process of switching me to Wellbutrin from my other antidepressant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
Posted 3 Oct 2011 • 12 answers
Posted 16 Jul 2012 • 4 answers
Posted 20 Oct 2016 • 2 answers
Posted 1 day 11 hours ago • 1 answer